# SDR USAABB01120

- Difficulty date: November 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 13.  MAINTENANCE RESECURED A LOOSE CONNECTION.  (M)
